Volume 14, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Moment angle complexes and big Cohen–Macaulayness

Shisen Luo, Tomoo Matsumura and W Frank Moore

Algebraic & Geometric Topology 14 (2014) 379–406
Bibliography
1 A Adem, J Leida, Y Ruan, Orbifolds and stringy topology, Cambridge Tracts in Mathematics 171, Cambridge Univ. Press (2007) MR2359514
2 I V Baskakov, V M Bukhshtaber, T E Panov, Algebras of cellular cochains, and torus actions, Uspekhi Mat. Nauk 59 (2004) 159 MR2117435
3 L A Borisov, L Chen, G G Smith, The orbifold Chow ring of toric Deligne–Mumford stacks, J. Amer. Math. Soc. 18 (2005) 193 MR2114820
4 W Bruns, J Herzog, Cohen–Macaulay rings, Cambridge Studies in Advanced Mathematics 39, Cambridge Univ. Press (1993) MR1251956
5 V M Buchstaber, T E Panov, Torus actions and their applications in topology and combinatorics, University Lecture Series 24, Amer. Math. Soc. (2002) MR1897064
6 V M Bukhshtaber, T E Panov, Torus actions and the combinatorics of polytopes, Tr. Mat. Inst. Steklova 225 (1999) 96 MR1725935
7 D A Cox, The homogeneous coordinate ring of a toric variety, J. Algebraic Geom. 4 (1995) 17 MR1299003
8 V I Danilov, The geometry of toric varieties, Uspekhi Mat. Nauk 33 (1978) 85, 247 MR495499
9 M W Davis, T Januszkiewicz, Convex polytopes, Coxeter orbifolds and torus actions, Duke Math. J. 62 (1991) 417 MR1104531
10 D Edidin, Equivariant geometry and the cohomology of the moduli space of curves arXiv:1006.2364
11 D Edidin, W Graham, Equivariant intersection theory, Invent. Math. 131 (1998) 595 MR1614555
12 M Franz, Koszul duality and equivariant cohomology for tori, Int. Math. Res. Not. 2003 (2003) 2255 MR1997219
13 M Franz, The integral cohomology of toric manifolds, Tr. Mat. Inst. Steklova 252 (2006) 61 MR2255969
14 M Franz, Describing toric varieties and their equivariant cohomology, Colloq. Math. 121 (2010) 1 MR2725697
15 M Franz, V Puppe, Exact cohomology sequences with integral coefficients for torus actions, Transform. Groups 12 (2007) 65 MR2308029
16 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
17 T S Holm, Orbifold cohomology of abelian symplectic reductions and the case of weighted projective spaces, from: "Poisson geometry in mathematics and physics" (editors G Dito, J H Lu, Y Maeda, A Weinstein), Contemp. Math. 450, Amer. Math. Soc. (2008) 127 MR2397623
18 T S Holm, T Matsumura, Equivariant cohomology for Hamiltonian torus actions on symplectic orbifolds, Transform. Groups 17 (2012) 717 MR2956164
19 J Jurkiewicz, Torus embeddings, polyhedra, $k^\ast$–actions and homology, Dissertationes Math. (Rozprawy Mat.) 236 (1985) 64 MR820078
20 E Lerman, A Malkin, Hamiltonian group actions on symplectic Deligne–Mumford stacks and toric orbifolds, Adv. Math. 229 (2012) 984 MR2855084
21 E Lerman, S Tolman, Hamiltonian torus actions on symplectic orbifolds and toric varieties, Trans. Amer. Math. Soc. 349 (1997) 4201 MR1401525
22 S Luo, Cohomology rings of good contact toric manifolds arXiv:1012.2146
23 H Matsumura, Commutative ring theory, Cambridge Studies in Advanced Mathematics 8, Cambridge Univ. Press (1989) MR1011461
24 J McCleary, A user's guide to spectral sequences, Cambridge Studies in Advanced Mathematics 58, Cambridge Univ. Press (2001) MR1793722
25 M Poddar, S Sarkar, On quasitoric orbifolds, Osaka J. Math. 47 (2010) 1055 MR2791564
26 M Romagny, Group actions on stacks and applications, Michigan Math. J. 53 (2005) 209 MR2125542
27 J P Serre, Local algebra, Springer Monographs in Mathematics, Springer (2000) MR1771925
28 S Tolman, Group actions and cohomology, PhD thesis, Harvard University (1993) MR2689600